# SDR AALA20130224012

- Difficulty date: February 20, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 48,055 hours, 6,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT MAIN CREW REST INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATH LIGHT AT MAIN DECK CREW REST.  OPS CHECK NORMAL.
